Ago,and it has helped,but i feel.useless without it.i feel so sick that it seems im gonna die.its been 2days without it,symptoms are getting worse and worse,like shakes,fatigue,cant sleep,pain,sadness,worst drug i ever known ,please ,if anyone knows how i can feel better let,me know,the only thing that kind of helps is alcohol,but then its worse.
A benzodiazepine like xanax is dangerous to just stop abruptly. The withdrawals like you mention can also result in a seizure. It is best to taper off this type drug taking several weeks to come off completely. If you are interested in a taper schedule, would be happy to help just need to know how much and how often you were taking it.
I wish you had been specific about how often you take Xanax and how much? Since you said you were given Xanax 8 years ago, I am going to assume you are physically dependant on it. Are you aware that you Cannot just quit a Benzo (such as Xanax) Cold Turkey, the way you can with opiates? I hope you know this. You must do a slow taper off Xanax. If you attempt to just stop, you can start to have seizures. It can even get worse than that, depending on your dose and the amount of time you have taken it. So do not attempt to just hang in there and stick it out. You MUST do a slow taper! You Must. OK?
If you post your dosage and how much you take, and for how long you've taken it, I will attempt to give you a rough tapering schedule.
I have been on xanax for 12 years 3 bars a day. I am not trying to get off this yet. Im workingon pain killers but please be careful. Sudden stoppin of benzo's can cause seizures. Ask you doctor to prescribe gabapentine. It reduces seizures, helps lower axiety but it takes awhile to get into your system dont just cold turkey benzos if you have been taking thenm that long. You can have seizures, you need gababentin
- Xanax Information for Consumers
- Xanax Information for Healthcare Professionals (includes dosage details)
- Side Effects of Xanax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Mar 2010 • 3 answers
Posted 20 Sep 2011 • 2 answers
Posted 18 Aug 2012 • 5 answers
I have severe sweats and shakes a lol the time since my sister's death I watched her die would 2 mg?
Posted 26 Oct 2015 • 1 answer
Posted 3 Feb 2017 • 2 answers